BibTeX record journals/ibmrd/KouM77

download as .bib file

@article{DBLP:journals/ibmrd/KouM77,
  author    = {Lawrence T. Kou and
               George Markowsky},
  title     = {Multidimensional Bin Packing Algorithms},
  journal   = {{IBM} J. Res. Dev.},
  volume    = {21},
  number    = {5},
  pages     = {443--448},
  year      = {1977},
  url       = {https://doi.org/10.1147/rd.215.0443},
  doi       = {10.1147/rd.215.0443},
  timestamp = {Fri, 13 Mar 2020 10:54:46 +0100},
  biburl    = {https://dblp.org/rec/journals/ibmrd/KouM77.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics